http://dx.doi.org/10.3934/cpaa.2010.9.23">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Time transformations for state-dependent delay differential equations

Language

English

Abstract

In this paper we analyze particular changes of variable, called time transformations, reducing a delay differential equation with a state-dependent delay to a delay differential equation with a prescribed non-state-dependent delay. We then employ these transformations to compute the breaking points of solutions and to derive optimal superconvergence results for Runge-Kutta methods for state-dependent equations.

Keywords

Breaking points, Changes of variable, Delay differential equations, State-dependent delays, Superconvergence

Publication Date

2010

Source Publication Title

Communications on Pure and Applied Analysis

Volume

9

Issue

1

Start Page

23

End Page

45

Publisher

American Institute of Mathematical Sciences

ISSN (print)

15340392

ISSN (electronic)

15535258

This document is currently not available here.

Share

COinS